Volume 11, Issue 5
Approximate Solution of Some Plane Boundary Value Problems for Perforated Cosserat Elastic Bodies

Roman Janjgava

10.4208/aamm.OA-2018-0019

Adv. Appl. Math. Mech., 11 (2019), pp. 1064-1083.

Preview Full PDF BiBTex 9 406
  • Abstract

In the paper we consider some plane boundary value problems of asymmetric theory of elasticity for perforated domains. The domain is the square with holes arranged in the definite manner.  The formulated problems are solved approximately by using the method of fundamental solutions is used.

  • History

Published online: 2019-06

  • AMS Subject Headings

74A60, 74G70, 74G15

  • Cited by